PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 32 | 4 | 617-627
Tytuł artykułu

4-chromatic Koester graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be a simple 4-regular plane graph and let S be a decomposition of G into edge-disjoint cycles. Suppose that every two adjacent edges on a face belong to different cycles of S. Such a graph G arises as a superposition of simple closed curves in the plane with tangencies disallowed. Studies of coloring of graphs of this kind were originated by Grötzsch. Two 4-chromatic graphs generated by circles in the plane were constructed by Koester in 1984 [10,11,12]. Until now, no other examples of such graphs were known. We present fourteen new 4-chromatic graphs generated by circles in the plane.
Wydawca
Rocznik
Tom
32
Numer
4
Strony
617-627
Opis fizyczny
Daty
wydano
2012
otrzymano
2011-07-26
poprawiono
2011-11-15
zaakceptowano
2011-11-18
Twórcy
  • Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk 630090, Russia
  • Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk 630090, Russia
Bibliografia
  • [1] A.A. Dobrynin and L.S. Mel'nikov, Counterexamples to Grötzsch-Sachs-Koester's conjecture, Discrete Math. 306 (2006) 591-594, doi: 10.1016/j.disc.2005.08.010.
  • [2] A.A. Dobrynin and L.S. Mel'nikov, Two series of edge 4-critical Grötzsch-Sachs graphs generated by four curves in the plane, Siberian Electronic Math. Reports 5 (2008) 255-278.
  • [3] A.A. Dobrynin and L.S. Mel'nikov, Infinite families of 4-chromatic Grötzsch-Sachs graphs, J. Graph Theory 59 (2008) 279-292, doi: 10.1002/jgt.20339.
  • [4] A.A. Dobrynin and L.S. Mel'nikov, 4-chromatic edge critical Grötzsch-Sachs graphs, Discrete Math. 309 (2009) 2564-2566, doi: 10.1016/j.disc.2008.06.006.
  • [5] H. Sachs (Ed.), Graphs, Hypergraphs and Applications, Proc. Conference on Graph Theory, Eyba, 1984, (B.G. Teubner Verlagsgesellschaft, 1985).
  • [6] F. Jaeger, On nowhere-zero flows in multigraphs, Proc. Fifth British Combinatorial Conference 1975, C.St.J.A. Nash-Williams and J.Sheehan (Ed(s)), (Congressus Numerantium XV, Winnipeg, Utilitas Mathematica Publising, Inc. 1976) 373-378.
  • [7] F. Jaeger, Sur les graphes couverts par leurs bicycles et la conjecture des quatre couleurs, in: Probl`emes Combinatoires et Theorie des Graphes, J.-C. Bermond, J.- C. Fournier, M. Las Vergnas and D. Sotteau (Ed(s)), (Paris, Editions du Centre National de la Recherche Scientifique, 1978) 243–247.
  • [8] F. Jaeger and H. Sachs, Problem, in: Graph Theory in memory of G.A. Dirac, ed(s), L.D. Andersen, I.T. Jakobsen, C. Thomassen, B. Toft, P.D. Vestergaard Ann. Discrete Math. 41, 1989) 515.
  • [9] T. Jensen and B. Toft, Graph Coloring Problems (John Wiley & Sons, New York, 1995).
  • [10] G. Koester, Bemerkung zu einem Problem von H. Grötzsch, Wiss. Z. Univ. Halle 33 (1984) 129.
  • [11] G. Koester, Coloring problems on a class of 4-regular planar graphs, in: Graphs, Hypergraphs and Applications. Proc. Conference on Graph Theory, Eyba, 1984, ed(s), H. Sachs B.G. Teubner Verlagsgesellschaft, 1985) 102-105.
  • [12] G. Koester, Note to a problem of T. Gallai and G. A. Dirac, Combinatorica 5 (1985) 227-228, doi: 10.1007/BF02579365.
  • [13] L.S. Mel’nikov, A.A. Dobrynin and G. Koester, 4-chromatic Grötzsch-Sachs graphs and edge 4-critical 4-valent planar graphs, some remarks on older and latest results, Report on Conf. Graph Theory on the Occasion of the 80th Birthday of Prof. Horst Sachs (Technical University Ilmenau, Germany, Ilmenau, March, 2007).
  • [14] H. Sachs, Problem, Math. Balkanica 4 (1974) 536.
  • [15] H. H. Sachs, A Three-Colour-Conjecture of Grötzsch, in: Probl`emes Combinatoires et Theorie des Graphes, J.-C. Bermond, J.-C. Fournier, M. Las Vergnas and D. Sotteau (Ed(s)), (Paris, Editions du Centre National de la Recherche Scientifique, 1978) 441.
  • [16] R. Steinberg, The state of the three color problem, in: Quo Vadis, Graph Theory?, ed(s), J. Gimbel, J.W. Kennedy, L.V. Quintas Annals Discrete Math. 55, 1993) 211-248.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1630
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.